# SDR SWIA2024082672800

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK LOWER CHANNEL CRACKED. (FILED - CLOSED)REMOVED AND REPLACED THE CARGO DOOR FORWARD TRACK LOWER CHANNEL WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
